RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1999, Volume 5, Issue 1, Pages 97–100 (Mi fpm370)  

This article is cited in 3 scientific papers (total in 3 papers)

On the homology algebra of a Shafarevich complex over free algebras

E. S. Golod

M. V. Lomonosov Moscow State University

Abstract: The theorem is proved that asserts that the homology algebra of a Shafarevich complex over free associative algebras is generated by degree one and zero elements.

Full text: PDF file (218 kB)

Bibliographic databases:
UDC: 512.664.2
Received: 01.04.1998

Citation: E. S. Golod, “On the homology algebra of a Shafarevich complex over free algebras”, Fundam. Prikl. Mat., 5:1 (1999), 97–100

Citation in format AMSBIB
\Bibitem{Gol99}
\by E.~S.~Golod
\paper On the~homology algebra of a~Shafarevich complex over free algebras
\jour Fundam. Prikl. Mat.
\yr 1999
\vol 5
\issue 1
\pages 97--100
\mathnet{http://mi.mathnet.ru/fpm370}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1799542}
\zmath{https://zbmath.org/?q=an:0963.16007}


Linking options:
  • http://mi.mathnet.ru/eng/fpm370
  • http://mi.mathnet.ru/eng/fpm/v5/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. I. Piontkovskii, “On graded algebras of global dimension 3”, Izv. Math., 65:3 (2001), 557–568  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. D. I. Piontkovskii, “On differential graded Lie algebras”, Russian Math. Surveys, 58:1 (2003), 189–190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Etingof, P, “Noncommutative complete intersections and matrix integrals”, Pure and Applied Mathematics Quarterly, 3:1 (2007), 107  crossref  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:240
    Full text:77
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019